Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi I am a 69yr old african american female. I

Hi I am a 69yr old african american female. I have just been prescribed Atorvastatin40mg) per day for Cholestrol. I have an autoamune dease called PMR, and i take 6mg of Predisone daily. I am already dealing with musle and sketal issues. Is this drug ok for me to use?
Fri, 2 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, Im an african American female. I tried using lemon juice on my skin for a few days. I have discontinued this regimen because it burned my skin. Now my skin is darker and worse taking vitamin e now. What else do you reccomend and how long to recover?

doctor1 MD

Hi, Dr. Kondekar I have a 9 year old son. We are african american but he has a fair complexion. I ve always been able to see his veins to a certain extent. However, today I noticed that the blue veins were very visible. they are not raised or anything but they are so visible and dark that they look as though someone has drawn on him with a marker! I can see the vies in his stomach, chest and arms (all the way down his forearms). Is this something i should look further into? What kinds of things cause this? Thank you in advance for your help!

doctor1 MD

What are some of the blood pressure medication combinations to help lower blood pressure., that work well for African Americans? That medicine worked well until I had to stopI recently because I had a reaction Amilodipine/Benazaril 10/40 due to allergic reaction to Benzaril after taking it for more than 3 yrs. The physician said Benaziril type of reaction (angioedema happens in African Americans frequently.

Loading Online Doctors....